Title: Rectifying curves as centrodes and extremal curves
Authors: Chen, Bang-Yen
Dillen, Franki # ×
Issue Date: 2005
Series Title: Bulletin of the institute of mathematics Academia Sinica vol:33 issue:2 pages:77-90
Abstract: Rectifying curves are introduced in [2] as space curves whose position vector always lies in its rectifying plane. In this article, we establish a surprising simple relationship between rectifying curves and the notion of centrodes in mechanics. Furthermore, we show that rectifying curves are indeed the extremal curves which satisfy the equality case of a general inequality. Further geometric properties of rectifying curves are also presented.
ISSN: 0304-9825
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.